Jump to content

andrewbleah

Member Since 23 Jun 2012
Offline Last Active Jul 29 2014 02:38 PM

Topics I've Started

Having Severe Red Marks For Almost 2 Years Now.

23 February 2014 - 04:37 AM

I started taking accutane in the summer of 2012 when i started getting big pimples, not cystic  just big.

After taking it for 1 month I broke out all over my face(cystic this time) and I had to stop the treatment so I could take prednisone and antibiotics.

In about 3 weeks my face got less swollen so I went back on accutane.

After my acne cleared up(most of it) my face turned into a one red big  tomato,since that my face got about 20% less red and 15% in some redder places.

After I finished my accutane in March of 2013, I started doing weekly peels at first with 30% glycolic and then 50%, of course nothing changed.

Other things I tried:-BHA for a long period(no result)

                               -AHA for a long period(no result)

                               -Differin for a long period(no result)

                               -Aloe Vera from plant for a short period(no result)

                               -almost 2 years(15%-20% less redness)

 

I've wanted to try V-beam but my parents couldn't quite afford it and I stared getting a few big pimples again,I went to the dermatologist and came home with a prescription for accutane.Right now I have one month left on accutane , pimples have been gone since I started it.

Dispite all this I'm about to be kicked out of highschool (11grade) because of missing it to much.Not to mention the fact that im only 16 and I already took accutane twice.

This is how my skin looks like as of today.

Any suggestions?:)


My Accutane Experience.(With Pictures)

30 September 2013 - 10:15 AM

For the start, I will have to say that I do not regret taking accutane.

I started taking accutane on 20-22(im not sure) June 2012.After seeing all those before and after accutane pictures I was feeling just great, and the fact that I was on that drug , that takes acne away( no metter how severe) uh..was making me sleep better at night.

As far as the side effects go , nothing besides : dry skin,dry/chapped/bloody lips and 1 or 2 nose bleeds.

I read about the potential IB of acctuane , but it didin't scare me at all because it was summer, and I could sacrifice a summer for good looking skin or not even good but acceptable.

I could keep writing all the detalis but I don't want this to be a long post plus most of the people are there for the pictures(i do not indent to offense anyone).That begin said here they are

 

This was my skin when I first started taking accutane.:

http://cdn.acne.org/...12374_29816.jpg

http://www.acne.org/...16-right-cheek/

 

This is my skin when the terrible IB came out:

Attached File  accutane ib2.jpg   10.79K   123 downloadsAttached File  accutane ib.jpg   10.49K   108 downloads

 

And here's how my skin is after 1 year and 3 months and about 10 days.:

Attached File  post-accutane 1 year 3 months.jpg   12.61K   89 downloadsAttached File  post-accutane 1 year 3 months 2.jpg   20.08K   69 downloads

 

I hope my post will help others...someway.

 


For the start, I will have to say that I do not regret taking accutane.

I started taking accutane on 20-22(im not sure) June 2012.After seeing all those before and after accutane pictures I was feeling just great, and the fact that I was on that drug , that takes acne away( no metter how severe) uh..was making me sleep better at night.

As far as the side effects go , nothing besides : dry skin,dry/chapped/bloody lips and 1 or 2 nose bleeds.

I read about the potential IB of acctuane , but it didin't scare me at all because it was summer, and I could sacrifice a summer for good looking skin or not even good but acceptable.

I could keep writing all the detalis but I don't want this to be a long post plus most of the people are there for the pictures(i do not indent to offense anyone).That begin said here they are

 

This was my skin when I first started taking accutane.:

http://cdn.acne.org/...12374_29816.jpg

http://www.acne.org/...16-right-cheek/

 

This is my skin when the terrible IB came out:

attachicon.gifaccutane ib2.jpgattachicon.gifaccutane ib.jpg

 

And here's how my skin is after 1 year and 3 months and about 10 days.:

attachicon.gifpost-accutane 1 year 3 months.jpgattachicon.gifpost-accutane 1 year 3 months 2.jpg

 

I hope my post will help others...someway.

P.S my red marks do look redder in reality.Plus i did the pictures in the morring (didn't use anything on my face)


Can Acne Red Marks Be Permanent?

22 September 2013 - 04:19 AM

I look around for this question and people say a acne red marks can't be permanent.I was on 40mg of accutane for 8 months,in the first month I got the worst inital breakout anyone could see, it was ... all over my face.

I took prednison for  a few weeks and 1 1/2 months  later the most of it was gone.

Since then probably somewhere around August, my face has been pretty smooth,but very red.

I've tried 50% glycolic peels(the last one for acctually 42 mins) , I've used differin from the first day i finished accutane ,that's about 6 months of daily use.I used 10% AHA every morrning for 3-4 months after no results I swiced to BHA 2% of course with no results.

The pictures bellow represents my  face as of right now and I cant tell you that I have been with this face since August , that's for over a year now.

So my quesiton repeats : "Can acne red marks be permanent?"

 

The progges of my face since I finished accutane to the day is minimal.

Im not saying that acne red marks are REALLY permanent , I mean how many old people do you see with acne red marks?

What I'm saying is that with this proggres I had over the course of a year, I'm probably looking at 10+ years to get to the point where they don't bother me anymore.

But sure now you say : " 10 years isn't permanent" . I agree but for a 16 year old is pretty much the same.

P.S they look redder in reality.